MAUDE Adverse Event Report: STERIS CORPORATION - HOPKINS VERIFY STEAM INTEGRATING INDICATOR; CHEMICAL INDICATOR

STERIS CORPORATION - HOPKINS VERIFY STEAM INTEGRATING INDICATOR; CHEMICAL INDICATOR
Model Number PCC064
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported medwatch (b)(4) that the external indicator for the sterile tray changed color indicating sterilization, however the internal steam indicator color did not reach the end of the window.The blue color stopped in the middle of the window.No report of injury.
 
Additional Manufacturer Narrative
Steris requested the verify steam integrating indicator(s) back for evaluation.The verify steam integrating indicator subject of the reported event was not returned for evaluation.Without the return of the product, the root cause cannot be determined.The device review history (dhr) for the subject lot(s) were reviewed, and no abnormalities were found, and no other complaints associated with the subject lot.The verify steam integrating indicator is used to verify that sterilization conditions were met during a cycle.The operator removes the indicator and confirms that the chemical has traveled into the acceptance window which indicates a passing result.Steris will continue to monitor for similar events.No additional issues have been reported.A follow-up report will be submitted should additional information become available.

Brand Name
VERIFY STEAM INTEGRATING INDICATOR
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key17611088
Report Number3000251274-2023-00002
Device Sequence Number12395734
Product Code JOJ
UDI-Device Identifier10724995002098
UDI-Public10724995002098
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPCC064
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown